Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Diagnosed with multiple PE s. On Warfirn. Have chest pain, worse respirations. Danger of further clots?

My husband was diagnosed with multiple PE's two weeks ago, he has started on Warfirn, but is experiencing chest pain again, made worse with respirations. He is going back to the PI clinic tomorrow, because his INR level is sitting at 4.02, what pain relief can I give him now, is there a danger of further clots forming or damage to his lungs, does Warfrin dissolve existing clots?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
There is always the danger of recurrence of clot in a patient of PE. The chest pain could be pleuritic chest pain because of pleurisy caused by clots on the surface of the lung. Warfarrin does not dissolve the existing clots but it may prevent further clotting. Your husband must be under regular follow up of a pulmonologist and follow his advice.
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor